# SDR ASAA0640690

- Difficulty date: June 14, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 46,516 hours, 26,462 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part serial: MA15870
- Condition: Delaminated
- Location: Spoiler
- Component: Spoiler Panel
- Component part number: 654545170A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER 0 SEAL SCREWS ARE TOO LONG CAUSING BULDGES ON THE UPPER SURFACE AND POSSIBLE DELAMINATION.  REPAIRED PER SRM 51-70-10 PG 221, 238, 249 REPAIR 4.
